# SDR SWAA2022021054317

- Difficulty date: December 17, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 521DB
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/WING L/E ACCESS PANEL 521DB FWD I/B CORNER DELAMINATED ; / [01] PREPARED FOR REPAIR AT PANEL 521 DB AS PER B737-700 SRM 51-70-06-2R-6; [02] VERIFIED STEP 1. OK TO INSTALL REPAIR.; [03] REPAIRED AT PANEL 521 DB AS PER B737-700 SRM 51-70-06-2R-6 PO.1731995; PO.1150387;PO.1713932; [04] VERIFIED STEP 3. OK TO PAINT PANEL.; [05] PREPARED FOR REPAIR AND REPAIRED AT PANEL 521 DB AS PER B737-700 SRM. 51-70-06-2R-6 PO.1731995; PO 1150387 ;PO.1713932 .PAINTED AT PANEL 521 DB AS PER B737-700 AMM 51-21-99-300-802 MATERIAL USED PO.1750464; [06] VERIFIED STEP 5.
